# SDR SWAA2024060787894

- Difficulty date: May 20, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L-ANGLE ON RH A/C BAY; STA.663; RBL.38 UPPER OTBD CORNER.(MARKED) PHOTO ATTACHED.<[01] VERIFIED CRACK ON L-ANGLE ON RH A/C BAY; STA.663 UPPER OTBD CORNER RBL 38 WITH HFEC SURFACE INSPECTION PER BOEING 737 NDT MANUAL PART 6;53-00-00 PROCEDURE 23.;[02] VERIFIED CRACK ON L-ANGLE ON RH A/C BAY; STA.663 UPPER OTBD CORNER RBL 38 WITH HFEC SURFACE INSPECTION PER BOEING 737 NDT MANUAL PART 6;51-00-00 PROCEDURE 23.;[03] REMOVED AND REPLACED PER SRM 51-40-02.;[04] VERIFIED REMOVED AND REPLACED PER SRM 51-40-02.RII IS C/W;[05] REMOVED AND REPLACED L-ANGLE PER SRM 51040-02. SEE TTG800TEC3G; LINE #1363.;[06] VERIFIED REMOVED AND REPLACED L-ANGLE PER SRM 51040-02. SEE TTG800EC3G; LINE #1363.;[07] RII IS C/W. VERIFIED REMOVED AND REPLACED L-ANGLE PER SRM 51040-02. SEE TTG800TEC3G; LINE #1363.
